Alert archive / Pennsylvania / High Wind Warnings in 2025

High Wind Warning 2, NWS State College, PA

December 18, 20257 counties in Pennsylvania

NWS State College, PA issued this high wind warning at Dec 18, 2025, 12:09 PM EST for 7 counties in Pennsylvania. It took effect at Dec 19, 2025, 1:00 AM EST. It was in force for 23 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 18, 2025, 12:09 PM EST (17:09 UTC)
In effect from
Dec 19, 2025, 1:00 AM EST
Expired
Dec 19, 2025, 11:30 PM EST
In force
23 hr
Issued by
NWS State College, PA

Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Somerset County, PA

The radar

The State College radar (KCCX), 88 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 19, 3:57 PM ESTNON-TSTM WND GST 613 Ne Geistown, PAASOS station KJST Johnstown Airport.
Dec 19, 4:30 PM ESTSNOW SQUALL1 Nw Lakemont, PAVisibility below one quarter of a mile in heavy snow at the PennDOT RWIS station on Route 22 near Cresson. Webcams show snow accumulating on Interstate 99 at exit 32.
Dec 19, 9:20 PM ESTNON-TSTM WND DMG3 Wsw Duncansville, PATree blocking roadway.
Dec 19, 9:32 PM ESTNON-TSTM WND DMGBedford, PATrees and Wires Down.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 5.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2900 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

396 
WWUS71 KCTP 181709
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
1209 PM EST Thu Dec 18 2025

PAZ024-025-033-034-191000-
/O.UPG.KCTP.HW.A.0003.251219T0600Z-251220T0700Z/
/O.NEW.KCTP.HW.W.0002.251219T0600Z-251220T0600Z/
Cambria-Blair-Somerset-Bedford-
Including the cities of Altoona, Johnstown, Somerset, and Bedford
1209 PM EST Thu Dec 18 2025

...HIGH WIND WARNING IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST 
SATURDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 60 mph expected.

* WHERE...Bedford, Blair, Cambria, and Somerset Counties.

* WHEN...From 1 AM Friday to 1 AM EST Saturday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...The strongest winds late tonight will be on 
  the ridgetops above 2000 feet. Maximum wind gusts are expected 
  Friday afternoon through Friday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure or shelter outdoor objects and holiday 
decorations prior to the onset of winds.

&&

$$

PAZ004>006-010>012-017>019-026>028-035>037-041-042-045-046-049>053-
056>059-063>066-191000-
/O.CON.KCTP.WI.Y.0016.251219T0600Z-251220T0600Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Huntingdon-Mifflin-Juniata-Fulton-
Franklin-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
Including the cities of Clearfield, Lewisburg, Selinsgrove, Lock
Haven, Lebanon, Lancaster, Hershey, Lewistown, Philipsburg, Mount
Union, Laporte, Bradford, St. Marys, Williamsport, Berwick,
Warren, Chambersburg, DuBois, Carlisle, Huntingdon, York,
Wellsboro, Coudersport, Harrisburg, Sunbury, Shamokin, Trout Run,
Ridgway, Mifflintown, Mansfield, State College, Bloomsburg,
Emporium, Renovo, McConnellsburg, Newport, Danville, Gettysburg,
and Pottsville
1209 PM EST Thu Dec 18 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST 
SATURDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...A portion of central Pennsylvania.

* WHEN...From 1 AM Friday to 1 AM EST Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  outdoor holiday decorations. Tree limbs could be blown down and a 
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects and holiday decorations.

&&

$$

For more information from the National Weather Service visit
weather.gov/StateCollege

Steinbugl/NPB
3 follow-up statements
803 
WWUS71 KCTP 190707
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
207 AM EST Fri Dec 19 2025

PAZ024-025-033-034-192200-
/O.CON.KCTP.HW.W.0002.000000T0000Z-251220T0600Z/
Cambria-Blair-Somerset-Bedford-
Including the cities of Somerset, Johnstown, Altoona, and Bedford
207 AM EST Fri Dec 19 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 60 mph.

* WHERE...Bedford, Blair, Cambria, and Somerset Counties.

* WHEN...Until 1 AM EST Saturday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...The strongest winds will be on the ridgetops 
  above 2000 feet. Maximum wind gusts are expected during the 
  afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure or shelter outdoor objects and holiday 
decorations prior to the onset of winds.

&&

$$

PAZ004>006-010>012-017>019-026>028-035>037-041-042-045-046-049>053-
056>059-063>066-192200-
/O.CON.KCTP.WI.Y.0016.000000T0000Z-251220T0600Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Huntingdon-Mifflin-Juniata-Fulton-
Franklin-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
Including the cities of St. Marys, Mifflintown, Trout Run,
Sunbury, Laporte, Hershey, Berwick, Lancaster, Newport,
Philipsburg, Danville, Lewistown, Mansfield, Lock Haven,
Bloomsburg, Williamsport, Lebanon, State College, Carlisle,
Renovo, Lewisburg, Selinsgrove, York, Chambersburg, Emporium,
McConnellsburg, Coudersport, Huntingdon, Ridgway, Warren,
Wellsboro, Gettysburg, Mount Union, Shamokin, DuBois, Bradford,
Harrisburg, Clearfield, and Pottsville
207 AM EST Fri Dec 19 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...A portion of central Pennsylvania.

* WHEN...Until 1 AM EST Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  outdoor holiday decorations. Tree limbs could be blown down and a 
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects and holiday decorations.

&&

$$

For more information from the National Weather Service visit
weather.gov/StateCollege

Dangelo
077 
WWUS71 KCTP 191501
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
1001 AM EST Fri Dec 19 2025

PAZ026-035-036-200600-
/O.UPG.KCTP.WI.Y.0016.000000T0000Z-251220T0600Z/
/O.EXA.KCTP.HW.W.0002.000000T0000Z-251220T0600Z/
Huntingdon-Fulton-Franklin-
Including the cities of McConnellsburg, Chambersburg, Huntingdon,
and Mount Union
1001 AM EST Fri Dec 19 2025

...HIGH WIND WARNING IN EFFECT UNTIL 1 AM EST SATURDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 60 mph.

* WHERE...Franklin, Fulton, and Huntingdon Counties.

* WHEN...Until 1 AM EST Saturday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...The strongest winds will be on the ridgetops. 
  Maximum wind gusts are expected during the afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure or shelter outdoor objects and holiday 
decorations prior to the onset of winds.

&&

$$

PAZ024-025-033-034-200600-
/O.CON.KCTP.HW.W.0002.000000T0000Z-251220T0600Z/
Cambria-Blair-Somerset-Bedford-
Including the cities of Altoona, Somerset, Johnstown, and Bedford
1001 AM EST Fri Dec 19 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 65 mph.

* WHERE...Bedford, Blair, Cambria, and Somerset Counties.

* WHEN...Until 1 AM EST Saturday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...The strongest winds will be on the ridgetops 
  above 2000 feet. Maximum wind gusts are expected during the 
  afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure or shelter outdoor objects and holiday 
decorations prior to the onset of winds.

&&

$$

PAZ004>006-010>012-017>019-027-028-037-041-042-045-046-049>053-
056>059-063>066-200600-
/O.CON.KCTP.WI.Y.0016.000000T0000Z-251220T0600Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Mifflin-Juniata-Tioga-Northern
Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-
Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-Adams-York-Lancaster-
Including the cities of Lewisburg, Lebanon, Sunbury, Renovo,
Lewistown, Bloomsburg, Newport, Carlisle, York, Warren,
Harrisburg, Philipsburg, Clearfield, St. Marys, Coudersport,
Selinsgrove, Mifflintown, Ridgway, Berwick, Bradford, Gettysburg,
DuBois, Mansfield, Laporte, Trout Run, Danville, Williamsport,
Wellsboro, State College, Pottsville, Hershey, Shamokin,
Emporium, Lock Haven, and Lancaster
1001 AM EST Fri Dec 19 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...A portion of central Pennsylvania.

* WHEN...Until 1 AM EST Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  outdoor holiday decorations. Tree limbs could be blown down and a 
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects and holiday decorations.

&&

$$

For more information from the National Weather Service visit
weather.gov/StateCollege

Banghoff/Steinbugl
231 
WWUS71 KCTP 200430
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
1130 PM EST Fri Dec 19 2025

PAZ024>026-033>036-200530-
/O.CAN.KCTP.HW.W.0002.000000T0000Z-251220T0600Z/
Cambria-Blair-Huntingdon-Somerset-Bedford-Fulton-Franklin-
Including the cities of Somerset, Huntingdon, Altoona, Bedford,
Chambersburg, Mount Union, McConnellsburg, and Johnstown
1130 PM EST Fri Dec 19 2025

...HIGH WIND WARNING IS CANCELLED...

The threat for strong, damaging wind gusts near 60 mph has ended.   

However, winds will continue to gust between 30 and 40 mph through 2 
AM then decrease steadily to under 15 mph by daybreak Saturday.

$$

PAZ004>006-010>012-017>019-027-028-037-041-042-045-046-049>053-
056>059-063>066-200530-
/O.CAN.KCTP.WI.Y.0016.000000T0000Z-251220T0600Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Mifflin-Juniata-Tioga-Northern
Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-
Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-Adams-York-Lancaster-
Including the cities of Trout Run, Mifflintown, Hershey, Renovo,
Berwick, Harrisburg, Lebanon, Selinsgrove, Mansfield,
Philipsburg, Newport, York, Carlisle, Lock Haven, Bloomsburg,
Ridgway, Wellsboro, Gettysburg, Coudersport, Williamsport,
Lewistown, Bradford, Pottsville, Clearfield, Lewisburg, Emporium,
Danville, Sunbury, Warren, DuBois, Laporte, Lancaster, St. Marys,
Shamokin, and State College
1130 PM EST Fri Dec 19 2025

...WIND ADVISORY IS CANCELLED...

The threat for strong wind gusts between 45 and 55 mph has ended.   

However, winds will continue to gust between 35 and 40 mph through 3 
AM then decrease steadily to under 20 mph by daybreak Saturday.

$$

For more information from the National Weather Service visit
weather.gov/StateCollege

Lambert/Bauco

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this high wind warning went out at Dec 18, 6:50 AM EST, 5 hours 19 minutes earlier.

Area forecast discussion, Dec 18, 6:50 AM EST, 5 hours 19 minutes before
Area Forecast Discussion
National Weather Service State College PA
650 AM EST Thu Dec 18 2025

.SYNOPSIS...
*Widespread rainfall is expected this evening through early
 Friday morning, potentially heavy for a short period of time
 with the passage of a cold frontal rainband.
*Friday will be quite windy with gusts of 40-50 mph for much of
 the area and locally up to 60 mph possible in the Laurels.
*As colder air moves in on Friday, snow will develop in the
 Laurel Highlands and downwind of Lake Erie over the NW
 Alleghenies, with scattered now showers pushing farther
 inland.

&&

.NEAR TERM /THROUGH TONIGHT/...
Satellite imagery and sfc obs indicate patchy freezing fog has
developed in the valleys of north central PA overnight, but is
generally limited in coverage. Otherwise, much of the area is
clear as of 6 AM with only a few patches of altostratus/altocu.
Mostly sunny skies and warm advection will allow for sfc temps
to rise steadily into the 40s to near 50 this afternoon.

Skies will trend to overcast late in the day into the evening,
with rain overspreading the region overnight. Despite southerly
850 mb flow increasing to 50-70 kts by midnight, a stable sfc
inversion will hold sfc wind gusts to 25-35 kts. The exception
may be stronger gusts in higher terrain. Stronger winds will
likely mix down to the sfc with the passage of the cold front,
moving through central PA between roughly 1 AM and 9 AM. Several
convective allowing models also suggest a narrow cold frontal
rain band (NCFR) given the strong forcing and presence of a
neutral Theta-E profile above the BL. A few rumbles of thunder
can not be ruled out. Rainfall totals will generally increase
from west to east, ranging from near 0.25-0.50" around the
Laurels, to locally 1"+ from the Susq Valley eastward as the
front taps a plume of higher moisture (PWAT 1"+). The highest
amounts will likely be where orographic lift of high PWAT air is
maximized.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
A persistent flow of colder air behind the front will result in
falling temperatures through the day on Friday. A tightening
pressure gradient and sfc pressure rises within broad CAA regime
will deliver strong gusty winds. Max gusts in the 40-50 mph
range are likely, with gusts up to 60 mph possible in the Laurel
Highlands. Northwest flow at 850 mb will become strongest
between 18z Fri and 00z Sat, so we expect some of the strongest
wind gusts to be late in the afternoon as the diurnal BL
overlaps the strong winds aloft.

After the steady rain ends Friday morning, scattered snow
showers will be possible across the area through much of the
day, with steadier snow across the Laurel Highlands and lake
effect regions of the northwest. The lake effect snow will be
shorter in duration compared to some events earlier this season.
Snow accums in Warren and McKean Cos are likely to be limited to
the 1-3" range. Similar amounts may also be found in the Laurel
Highlands given the upslope snow there.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Arrival of sfc high ends LES by early Saturday. Model data
continues to show a strong cold frontal passage with quick shot
of arctic air Sunday-Sunday night along with gusty winds and
lake effect snow. SNSQ risk should also be monitored.

The cold air retreats through early next week, setting up a
possible overrunning mixed precip event for Tuesday. The weather
for Christmas Eve looks fair and seasonable with no major travel
impacts expected at this time.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
Dry weather will prevail for most of the daylight hours today,
with VFR conditions prevailing for most airfields. Reduced
visibility at LNS (and perhaps MDT and IPT) will be slow to
improve today with high pressure hindering much vertical mixing.

Conditions will deteriorate tonight as rain overspreads the
area from southwest to northeast. LNS, MDT, and IPT may be the
first to drop to MVFR ceilings as moisture pools along the
Susquehanna Valley. Ceilings and visibilities will drop to IFR
areawide overnight ahead of an approaching cold front. Gusty
southerly winds ahead of the front will shift to westerly behind
the front. The front will cross the western airfields (BFD and
JST) around 09Z and exit east of the area (IPT/MDT/LNS) around
12Z. Winds could gust 40+ knots with the line of gusty showers
as it passes through.

Temperatures will plummet during the day on Friday with rain
changing over to snow. Wind gusts of 35 to 45 knots are likely
Friday afternoon at all airfields, with gusts over 50 knots
possible at JST and AOO. Restrictions are possible in snow
showers across the west Friday as well.

Outlook...

Fri...Gusty W wind (40+ kts possible). MVFR w/SCT SHSN at
JST/BFD. Mainly VFR elsewhere.

Sat-Sun...MVFR-IFR BFD in SCT -SHSN. VFR cigs favored
elsewhere.

Mon...Trending drier with VFR favored. Snow enters W PA late
evening with restrictions possible.

&&

.CLIMATE...
Astronomical winter (solstice) begins at 10:03 a.m. on Sunday,
December 21st.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 1 AM Friday to 1 AM EST Saturday for
PAZ004>006-010>012-017>019-026>028-035>037-041-042-045-046-
049>053-056>059-063>066.
High Wind Watch from late tonight through late Friday night
for PAZ024-025-033-034.

&&

SYNOPSIS...Evanego/Colbert
NEAR TERM...Evanego/Colbert
SHORT TERM...Evanego/Colbert
LONG TERM...Steinbugl/Evanego
AVIATION...Banghoff
CLIMATE...Steinbugl
Hazardous weather outlook, Dec 18, 4:29 AM EST, 7 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
429 AM EST Thu Dec 18 2025

PAZ004>006-010>012-017>019-026>028-035>037-041-042-045-046-049>053-
056>059-063>066-190930-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Huntingdon-Mifflin-Juniata-Fulton-
Franklin-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-Perry-
Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
429 AM EST Thu Dec 18 2025

...WIND ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST SATURDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ024-025-033-034-190930-
Cambria-Blair-Somerset-Bedford-
429 AM EST Thu Dec 18 2025

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY
NIGHT...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   High Wind Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   High Wind Watch.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 1:47 AM ESTHigh Wind WatchCTPBedford, Blair, Cambria, Somerset10 hr
Dec 18, 1:47 AM ESTWind AdvisoryCTPAdams, Cameron, Centre, Clearfield, Clinton, Columbia and 23 more46 hr

Nearby

High Wind Warnings in Pennsylvania, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.